EXACTECH, INC. THREE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-02-32 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: ((b)(6)) 02-010-01-0320 - logic femoral ps cem right sz 2.((b)(6)) 02-012-35-2009 - logic tibia ps mod insrt sz 2 9mm.((b)(6)) 02-012-39-2010 - logic tibia fin tray cem sz 2f/1t.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-02170, 1038671-2025-02171.The product associated with the reported event is within the scope of recall 1038671-04/18/2024-002-r; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported approximately 84 months after right total knee arthroplasty, the patient experienced pain and subsequently underwent a right knee revision procedure of the insert, patella and tray components.No medical records, pictures or x-rays were provided.No medical or surgical interventions were reported.No additional information is available.